MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0498-01
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that after inserting the mega 50 balloon (iab), the machine alarmed that automatic inflation had failed during use.The alarm persisted after multiple attempts.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields b4, d9, e1 initial reporter name, g3, g6, h2, h3, h6 type of investigation findings investigation conclusions, h11.Corrected field b5, d4 version or model number, d10.Due to character limit in e1 event site telephone number is (b)(6).After inserting the iabp mega50 balloon the machine alarmed that automatic inflation had failed the alarm persisted after multiple attempts it only worked normally after replacing the balloon no decon or visual inspection performed since product was not returned and could not be evaluated therefore we were unable to confirm or determine a root cause for the reported failure the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
It was reported that during preparation the mega 50 balloon, the machine alarmed that automatic inflation had failed during use.The alarm persisted after multiple attempts.No harm or injury to the patient was reported.

Brand Name
MEGA 8FR. 50CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24363924
Report Number2248146-2026-0000703
Device Sequence Number21247848
Product Code DSP
UDI-Device Identifier10607567107301
UDI-Public(01)10607567107301(10)3000448791(17)280128(11)250128
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Device Lot Number3000448791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient SexUnknown